# SDR SIMA20120920001

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 23,111 hours, 20,752 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: NX201002B30
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3151 REPORTED AFTER T/O THEY HAD A STUCK MIC ON COM 1.  TRIED TO UNSTICK ALL PTT SWITCHES & RESET BREAKER FOR RMU 1.  REGAINED INTERPHONE CAPABILITY BUT STILL HAD STUCK MIC.  LOST INTERPHONE CAPABILITY & WAS ABLE TO TRANSMIT & RECEIVE ON COM 2 VIA F/O'S AUDIO CONTROL PANEL INTERMITTENTLY.  CAPTAIN COULD NOT HEAR ATC OF F/O.  RETURNED TO LAX.  F/O WAS ABLE TO ESTABLISH INTERMITTENT COMMUNICATION WITH ATC ON COMM 2.  F/O WAS ABLE TO COMMUNICATE WITH THE F/A AND THE PAX WHILE STILL HAVING NO COM TO INTERPHONE CAPABILITY.  SHORTLY BEFORE TOUCHDOWN, THE RADIOS AND INTERPHONE SEEMED TO RETURN TO NORMAL OPERATION.  REMOVED AND REPLACED THE FIRST OFFICER’S SIDE GLARESHIELD PTT SWITCH IAW EMB 140 AMM 23-51-03.  PERFORMED AUDIO SYSTEM OPS TEST IAW EMB 140 AMM 23-51-00.  OPS CHECK GOOD.
